Journal Article Interstitial Lung Disease Induced by Pazopanib Treatment

Ide, Shotaro  ,  Sakamoto, Noriho  ,  Hara, Shintaro  ,  Hara, Atsuko  ,  Kakugawa, Tomoyuki  ,  Nakamura, Yoichi  ,  Futsuki, Yoji  ,  Izumikawa, Koichi  ,  Ishimatsu, Yuji  ,  Yanagihara, Katsunori  ,  Mukae, Hiroshi

56 ( 1 )  , pp.79 - 83 , 2017-01-01 , 日本内科学会
ISSN:09182918
Description
Although pneumothorax has been reported to be a major pulmonary adverse event in patients treated with pazopanib, a multikinase inhibitor, drug-induced interstitial lung disease (DILD) has not been reported. A 74-year-old Japanese man who received pazopanib for the treatment of femoral leiomyosarcoma and lung metastasis presented with dyspnea and fatigue. He had mild interstitial pneumonia when pazopanib treatment was initiated. Chest computed tomography revealed progressive bilateral ground-glass opacity (GGO) and traction bronchiectasis. We diagnosed DILD due to pazopanib. The patient’s pazopanib treatment was interrupted and a steroid was administered. The symptoms and GGO were improved with treatment. Physicians should be aware of DILD due to pazopanib in patients with pre-existing interstitial lung disease.
Full-Text

http://naosite.lb.nagasaki-u.ac.jp/dspace/bitstream/10069/37379/1/IntMed56_79.pdf

Number of accesses :  

Other information